# SDR SWAA2016071153656

- Difficulty date: July 6, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,662 hours, 48,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SLIDE FLOOR BRACKETS OUT OF POSITION.    REPOSITIONED THE BRACKETS IAW AMM.
